# SDR PCAA9800774

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Dhav DHC8102
- Aircraft serial: 247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 864202
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, NOSE GEAR LIGHT AND GEAR HANDLE LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE NOSE GEAR DRAG BRACE PROXIMITY SWITCH AT FAULT.  THE SWITCH WAS REPLACED IAW DHC PROCEDURES AND RETRACTION TEST WAS SATISFACTORY.  A/C RETURNED TO SERVICE. (M)
